# SDR UALA2012031201590

- Difficulty date: March 11, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,790 hours, 22,106 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 14
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACRID SMELL IN COCKPIT, ABORTED T/O. WT 221K SPEED 125 KNOTS; ACCOMPANIED BY GRINDING NOISE.  ACCOMPLISHED WHEEL AND BRAKE INSPECTION CHECK.  HIGH ENERGY STOP INSPECTION 'CAUTION RANGE', CKS OK PER AMM.  SMELL IN COCKPIT AND GRINDING NOISE COVERED IN LOG 2.  COCKPIT GOT VERY HOT.  L PACK INOP.  SHUT OFF PACK AND TEMP RETURNED NORMAL.  REPLACED LEFT ACM PER MM, OPS CHECK NORMAL.
